# SDR GTIA9700238

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47302
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Lt Tr Unit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 905 - LEFT THRUST REVERSER UNLOCK LIGHT STAYED ON AFTER DEPLOYMENT.  DEFERRED IAW MEL 78-1, CAT 'C' DMI NR 00210.  REMOVED AND REPLACED REVERSER UNLOCK LIGHT MICROSWITCH IAW DOUGLAS DC-9 MM CHAPTER 78.  OPS CHECK NORMAL SEVERAL TIMES.  CLEARS DMI NR 00210.
